The structure of the regular level sets
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1245-1252
https://doi.org/10.4134/BKMS.2011.48.6.1245
Published online November 1, 2011
Seungsu Hwang
Chung-Ang University
Abstract : Consider the $L^2$-adjoint $s_g'^*$ of the linearization of the scalar curvature $s_g$. If $\ker s_g'^*\neq 0$ on an $n$-dimensional compact manifold, it is well known that the scalar curvature $s_g$ is a non-negative constant. In this paper, we study the structure of the level set $\varphi^{-1}(0)$ and find the behavior of Ricci tensor when $\ker s_g'^*\neq 0$ with $s_g>0$. Also for a non-trivial solution $(g,f)$ of $z=s_g'^*(f)$ on an $n$-dimensional compact manifold, we analyze the structure of the regular level set $f^{-1}(-1)$. These results give a good understanding of the given manifolds.
Keywords : scalar curvature, the regular level set, the traceless Ricci tensor
MSC numbers : Primary 53C25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd